# SDR ARWA0011010

- Difficulty date: October 19, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,164 hours, 26,970 cycles
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED SUDDEN INCREASE IN VIBRATION ON NR 3 ENGINE FROM 1.2 TO 2.4.  RETURNED TO MIAMI FOR AN UNEVENTFUL LANDING.  LUBED CLAPPERS, CHECKED CHIP DETECTORS ACCOMPLISHED TEST NR 11 VIBRATION SURVEY IAW L1011 FORM 7102B VIBRATION WITHIN LIMITS.
